# SDR 97FDEA00654

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 727-22
- Aircraft serial: 19087
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Lt Mlg Ww
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WW FIRE LIGHT CAME ON DURING APPROACH.  LIGHT WENT OUT WHEN GEAR WAS LOWERED, TESTED OK.  INSP RT AND LT WW FIRE LOOP, NO PHY DAMAGE FOUND.  PERF WW FIRE TEST, ALL IND GOOD.  DISCON AND MEG ALL 3 WW LOOPS.  NOSE LOOP IS BD, READS .55 MEG SHD BE MORE THAN 5 MEG.  L/M WW LOOP BAD, READS 1.9 MEG OHMS, SHD BE MORE THAN 5 MEG.  NOSE AND LT WW LOOP ARE LOOSE.  WIRING CKS GOOD AND RT WW LOOP CKS GOOD.  R & R'D NOSE WW LOOP PER M/M 26-12-1 NOSE WW LOOP NEEDS RESISTANCE CK BY AVIONICS AND LOOP CONN COMPLETE.  SAFTIED OPS CK REQ REF M/M 26-12-1 PG 501 NOSE WW ELEM READ .9 OHMS (MAX LIM 3 OHMS) INSULATION RESIST READS 250 MEGOHM RECONN A/C WIRING TO LOOP AND SAFETIED CONNECTORS.  R & R'D LT WW LOOP.
